# SDR UPS00232739

- Difficulty date: May 29, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 2610 · Detection System
- Part: Controller
- Condition: Malfunctioned
- Location: Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, WHEEL WELL FIRE INDICATION APPROX 6000 WITHIN 15 MILES OF SDF.  ALSO, BELL CUTOUT DID NOT WORK PROPERLY, HAD TO HOLD BELL CUTOUT SWITCH IN.  INSPECTED LOOPS, REMOVED AND REPLACED WHEEL WELL CONTROL UNIT.  SYS OPS GOOD ON GROUND.
